# SDR CA960703002

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7610208000061
- Condition: Cracked
- Location: M/R Bld Le Sp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A BORESCOPE INSPECTION OF BLADE ROOT END REVEALED A CRACK ON LEADING EDGE OF SPAR APPROXIMATELY 2" FROM ROOT END AND APPROXIMATELY 1" IN LENGTH. EXACT LENGTH UNKNOWN AS CRACK PROCEEDS UNDER A PHENOLIC BLOCK.
